# SDR 97ZZZX2325

- Difficulty date: January 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bearing
- Part number: CEKP3AR112
- Condition: Notched
- Location: T/R Control
- Part time: 395 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R CONTROL BEARING NOTCHED.  OCCURRENCE DATE IS 12-19-96.  REPALCED WITH 6 EACH UNITS, CORRECTED PROBLEM.
